Alert archive / Tennessee / River Flood Warnings in 2017
River Flood Warning 47, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Aug 30, 2017, 4:38 PM CDT for Fayette County, Shelby County, Tennessee. It took effect at Aug 31, 2017, 5:32 PM CDT. It was in force for 50 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2017, 4:38 PM CDT (21:38 UTC)
- In effect from
- Aug 31, 2017, 5:32 PM CDT
- Expired
- Sep 2, 2017, 7:06 PM CDT
- In force
- 50 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Fayette County, TN, Shelby County, TN
The radar
The Memphis radar (KNQA), 7 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Loosahatchie River at Arlington (ARLT1).
- Action stage
- 19 ft
- Minor stage
- 20 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07030240, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
955
WGUS44 KMEG 302138
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Memphis TN
438 PM CDT Wed Aug 30 2017
The National Weather Service has issued a Flood Warning for the
Loosahatchie River...Wolf River.
For the Loosahatchie River, near Loosahatchie River Near Arlington
2NE,
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued when conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
TNC047-157-312138-
/O.NEW.KMEG.FL.W.0047.170831T2312Z-170902T0128Z/
/ARLT1.2.ER.170831T2312Z.170901T0600Z.170901T1928Z.NR/
438 PM CDT Wed Aug 30 2017
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Loosahatchie River at Loosahatchie River Near Arlington 2NE
* from Thursday August 31 until Friday September 1.
* Maximum forecast stage of 23.5 feet Friday September 1.
* Flood stage is 20.0 feet.
At 24.0 feet, Brunswick Road is beginning to flood. Lots north of
Phillip Drive and south of Brief Road are being covered. .
&&
LAT...LON 3533 9005 3530 8980 3538 8964 3520 8964
3524 8989 3522 9004
$$
TNC157-312138-
/O.NEW.KMEG.FL.W.0048.170901T0502Z-170902T0508Z/
/GERT1.1.ER.170901T0502Z.170901T1200Z.170901T2308Z.NO/
438 PM CDT Wed Aug 30 2017
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Wolf River at Germantown
* from Friday September 01 until Friday September 01.
* At 03 PM Wednesday the stage was...3.3 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 22.0 feet Friday September 1.
* Flood stage is 20.5 feet.
* Forecast to rise above flood stage by Friday September 1 and
continue to rise to near 22.0 feet by Friday September 1. The
river may fall below flood stage by Friday September 1.
At 22.0 feet, Widespread low land flooding is occurring. Green trails
along the Wolf River are flooded.
&&
LAT...LON 3522 9004 3524 8989 3520 8964 3502 8965
3512 8991 3514 9004
$$
TNC047-157-312138-
/O.NEW.KMEG.FL.W.0049.170901T0412Z-170902T0300Z/
/ROST1.1.ER.170901T0412Z.170901T1200Z.170901T2100Z.NR/
438 PM CDT Wed Aug 30 2017
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Wolf River near Wolf River Near Rossville 1N
* from Thursday August 31 until Friday September 1.
* At 4 PM Wednesday the stage was...1.8 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 13.5 feet Friday September 01.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by Thursday August 31 and
continue to rise to near 13.5 feet by Friday September 1. The
river may fall below flood stage by Friday September 1.
At 14.0 feet, Flood water begins to flow over Highways 196, 205 and
Houston Levee Road near the Wolf River. Morrison Creek at Rossville
will begin to backwater flood around the businesses near the railroad
tracks. The Collierville-Arlington road is flooding or flooded near
the Wolf River Bridge. Residential areas near the river in southeast
Shelby County will begin to flood..
&&
LAT...LON 3516 8964 3516 8914 3483 8915 3491 8943
3502 8965
$$5 follow-up statements
730
WGUS84 KMEG 311510
FLSMEG
Flood Statement
National Weather Service Memphis TN
1010 AM CDT Thu Aug 31 2017
The Flood Warning continues for the Hatchie River...Loosahatchie
River...North Fork Forked Deer River...North Fork Obion River...Obion
River...S.F. Fork Forked Deer River...S.F. Forked Deer River...Wolf
River.
For the Loosahatchie River, near Loosahatchie River Near Arlington
2NE,
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued Friday or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
TNC047-157-011510-
/O.EXT.KMEG.FL.W.0047.170831T2232Z-170902T0152Z/
/ARLT1.3.ER.170831T2232Z.170901T0600Z.170901T1952Z.NR/
1010 AM CDT Thu Aug 31 2017
The Flood Warning continues for
the Loosahatchie River at Loosahatchie River Near Arlington 2NE
* from Thursday August 31 until Friday September 01.
* Maximum forecast stage of 25.0 feet Friday September 01.
* Flood stage is 20.0 feet.
* At 25.0 feet...Brunswick Road is flooded in Brunswick. Lots north
of Phillip Drive are flooded.
&&
LAT...LON 3533 9005 3530 8980 3538 8964 3520 8964
3524 8989 3522 9004
$$
TNC131-183-011510-
/O.EXT.KMEG.FL.W.0041.170901T0712Z-170902T2100Z/
/NOMT1.2.ER.170901T0712Z.170902T0000Z.170902T1500Z.NR/
1010 AM CDT Thu Aug 31 2017
The Flood Warning continues for
the North Fork Obion River near Martin
* from Friday September 01 until Saturday September 02.
* At 09 AM Thursday the stage was 5.4 feet.
* Moderate flooding is forecast.
* Maximum forecast stage of 22.0 feet Friday September 01.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Friday September 01 and
continue to rise to near 22.0 feet by Friday September 01.The river
will fall below flood stage by Saturday September 02.
* At 22.0 feet...Widespread flooding is occurring in Rives and near
Union City. Additional evacuations will be necessary. Agriculture
land north of Martin is flooding and equipment and livestock may
need to be moved to higher ground. Numerous secondary roads are
covered by flood water.
&&
LAT...LON 3649 8909 3649 8872 3633 8872 3633 8909
$$
TNC045-053-131-011510-
/O.EXT.KMEG.FL.W.0042.170901T1336Z-000000T0000Z/
/OBNT1.1.ER.170901T1336Z.170903T1800Z.000000T0000Z.NO/
1010 AM CDT Thu Aug 31 2017
The Flood Warning continues for
the Obion River near Obion
* from Friday September 01 until further notice.
* At 09 AM Thursday the stage was 19.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 37.5 feet Sunday September 03.
* Flood stage is 34.0 feet.
* Forecast to rise above flood stage by Friday September 01 and
continue to rise to near 37.5 feet by Sunday September 03.
* At 38.0 feet...Rives is flooding and most farm land near the the
river is flooding.
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$
TNC045-011510-
/O.EXT.KMEG.FL.W.0043.170901T2336Z-000000T0000Z/
/BOGT1.1.ER.170901T2336Z.170903T0000Z.000000T0000Z.NO/
1010 AM CDT Thu Aug 31 2017
The Flood Warning continues for
the Obion River near Bogota
* from Friday September 01 until further notice.
* At 09 AM Thursday the stage was -0.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 24.5 feet Saturday September 02.
* Flood stage is 22.0 feet.
* Forecast to rise above flood stage by Friday September 01 and
continue to rise to near 24.5 feet by Saturday September 02.
* At 25.0 feet...Highway 103 near Miston is covered by flood waters.
Water is flooding a few homes in Bogota on the east side of Highway
78. Water is covering some secondary roads near the Obion River.
&&
LAT...LON 3621 8948 3628 8927 3611 8927 3615 8941
3611 8946 3611 8950
$$
TNC113-011510-
/O.EXT.KMEG.FL.W.0044.170831T2354Z-170902T2320Z/
/JKNT1.1.ER.170831T2354Z.170901T1800Z.170902T1720Z.NO/
1010 AM CDT Thu Aug 31 2017
The Flood Warning continues for
the S.F. Forked Deer River at Jackson
* from Thursday August 31 until Saturday September 02.
* At 09 AM Thursday the stage was 23.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 36.5 feet Friday September 01.
* Flood stage is 34.0 feet.
* Forecast to rise above flood stage by Thursday August 31 and
continue to rise to near 36.5 feet by Friday September 01.The river
will fall below flood stage by Saturday September 02.
* At 37.0 feet...Riverside Drive between Jackson and Bemis is closed.
&&
LAT...LON 3572 8897 3566 8862 3544 8880 3559 8906
$$
TNC033-045-097-011510-
/O.EXT.KMEG.FL.W.0045.170831T2112Z-000000T0000Z/
/HLST1.2.ER.170831T2112Z.170901T1200Z.000000T0000Z.NR/
1010 AM CDT Thu Aug 31 2017
The Flood Warning continues for
the S.F. Fork Forked Deer River near Halls
* from Thursday August 31 until further notice.
* At 09 AM Thursday the stage was 2.6 feet.
* Moderate flooding is forecast.
* Maximum forecast stage of 15.1 feet Friday September 01.
* Flood stage is 9.0 feet.
* Forecast to rise above flood stage by Thursday August 31 and
continue to rise to near 15.0 feet by Friday September 01.
* At 14.0 feet...Flood water is flowing over several low lying roads
near the river and access to low lying areas will be limited due to
high water.
&&
LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940
$$
TNC157-011510-
/O.EXT.KMEG.FL.W.0048.170901T0356Z-170902T1559Z/
/GERT1.1.ER.170901T0356Z.170901T1200Z.170902T0959Z.NO/
1010 AM CDT Thu Aug 31 2017
The Flood Warning continues for
the Wolf River at Germantown
* from Thursday August 31 until Saturday September 02.
* At 09 AM Thursday the stage was 3.3 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 22.5 feet Friday September 01.
* Flood stage is 20.5 feet.
* Forecast to rise above flood stage by Thursday August 31 and
continue to rise to near 22.5 feet by Friday September 01.The river
will fall below flood stage by Saturday September 02.
* At 23.0 feet...Green trails along the Wolf River are flooded at
many places.
&&
LAT...LON 3522 9004 3524 8989 3520 8964 3502 8965
3512 8991 3514 9004
$$
TNC045-011509-
/O.EXT.KMEG.FL.W.0046.170901T0451Z-170904T0000Z/
/DYET1.1.ER.170901T0451Z.170901T1800Z.170903T1800Z.NO/
1010 AM CDT Thu Aug 31 2017
The Flood Warning continues for
the North Fork Forked Deer River at Dyersburg
* from Thursday August 31 until Sunday September 03.
* At 09 AM Thursday the stage was 9.3 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 25.0 feet Friday September 01.
* Flood stage is 22.0 feet.
* Forecast to rise above flood stage by Thursday August 31 and
continue to rise to near 25.0 feet by Friday September 01.The river
will fall below flood stage by Sunday September 03.
* At 26.0 feet...Flooding is occurring on the south side of
dyersburg. Water is flowing over old highway 51 in south dyersburg
&&
LAT...LON 3606 8950 3606 8916 3594 8916 3597 8934
3601 8938 3595 8948
$$
TNC069-011509-
/O.EXT.KMEG.FL.W.0050.170902T0600Z-170902T1800Z/
/BVRT1.1.ER.170902T0600Z.170902T0600Z.170902T1200Z.NO/
1010 AM CDT Thu Aug 31 2017
The Flood Warning continues for
the Hatchie River near Bolivar
* from Saturday September 02 until Saturday September 02.
* At 09 AM Thursday the stage was 5.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 18.0 feet Saturday September 02.
* Flood stage is 18.0 feet.
* At 18.0 feet...Low lying land near the river is flooding
&&
LAT...LON 3538 8919 3547 8902 3513 8871 3500 8887
$$737
WGUS84 KMEG 010121
FLSMEG
Flood Statement
National Weather Service Memphis TN
821 PM CDT Thu Aug 31 2017
The Flood Warnings continues for the Loosahatchie River...Wolf River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued when conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
TNC047-157-020121-
/O.EXT.KMEG.FL.W.0047.000000T0000Z-170902T0239Z/
/ARLT1.3.ER.000000T0000Z.170901T1200Z.170901T2039Z.NR/
821 PM CDT Thu Aug 31 2017
The Flood Warning continues for
the Loosahatchie River at Loosahatchie River Near Arlington 2NE
* until Friday September 1.
* Maximum forecast stage of 25.0 feet Friday September 1.
* Flood stage is 20.0 feet.
* At 25.0 feet...Brunswick Road is flooded in Brunswick. Lots north
of Phillip Drive are flooded.
&&
LAT...LON 3533 9005 3530 8980 3538 8964 3520 8964
3524 8989 3522 9004
$$
TNC157-020120-
/O.EXT.KMEG.FL.W.0048.170901T0730Z-170902T1559Z/
/GERT1.1.ER.170901T0730Z.170901T1800Z.170902T0959Z.NO/
821 PM CDT Thu Aug 31 2017
The Flood Warning continues for
the Wolf River at Germantown
* from Friday September 1 until Saturday September 2.
* At 7 PM Thursday the stage was 15.9 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 22.5 feet Friday September 1.
* Flood stage is 20.5 feet.
* Forecast to rise above flood stage by Friday September 1 and
continue to rise to near 22.5 feet by later that day.The river
should fall below flood stage by Saturday September 2.
* At 23.0 feet...Green trails along the Wolf River are flooded at
many places.
&&
LAT...LON 3522 9004 3524 8989 3520 8964 3502 8965
3512 8991 3514 9004
$$
TNC047-157-020120-
/O.EXT.KMEG.FL.W.0049.170901T0931Z-170902T1048Z/
/ROST1.2.ER.170901T0931Z.170901T1800Z.170902T0448Z.NR/
821 PM CDT Thu Aug 31 2017
The Flood Warning continues for
the Wolf River near Wolf River Near Rossville 1N
* from Friday September 01 until Friday September 1.
* At 8 PM Thursday the stage was 9.5 feet.
* Moderate flooding is forecast.
* Maximum forecast stage of 14.0 feet Friday September 1.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by Friday September 1 and
continue to rise to near 14.0 feet by later in the day. The river
should fall below flood stage very late on Friday.
* At 14.0 feet...Flood water begins to flow over Highways 196, 205
and Houston Levee Road near the Wolf River. Morrison Creek at
Rossville will begin to backwater flood around the businesses near
the railroad tracks. The Collierville-Arlington road is flooding or
flooded near the Wolf River Bridge. Residential areas near the
river in southeast Shelby County will begin to flood.
&&
LAT...LON 3516 8964 3516 8914 3483 8915 3491 8943
3502 8965
$$267
WGUS84 KMEG 011630
FLSMEG
Flood Statement
National Weather Service Memphis TN
1130 AM CDT Fri Sep 1 2017
The Flood Warning continues for the Hatchie River...Loosahatchie
River...and S.F. Forked Deer River.
For the Loosahatchie River, near Loosahatchie River Near Arlington
2NE,
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued later today or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
TNC113-021630-
/O.EXT.KMEG.FL.W.0044.000000T0000Z-170904T0600Z/
/JKNT1.1.ER.170903T0600Z.170903T0600Z.170904T0000Z.NO/
1130 AM CDT Fri Sep 1 2017
The Flood Warning continues for
the S.F. Forked Deer River at Jackson
* from Sunday September 03 until Sunday September 03.
* At 11 AM Friday the stage was 33.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 34.0 feet Sunday September 03.
* Flood stage is 34.0 feet.
* At 34.0 feet...Businesses along Westover Road are affected by flood
waters.
&&
LAT...LON 3572 8897 3566 8862 3544 8880 3559 8906
$$
TNC069-021629-
/O.EXT.KMEG.FL.W.0050.170902T1800Z-170903T1800Z/
/BVRT1.1.ER.170902T1800Z.170902T1800Z.170903T1200Z.NO/
1130 AM CDT Fri Sep 1 2017
The Flood Warning continues for
the Hatchie River near Bolivar
* from Saturday September 02 until Sunday September 03.
* At 10 AM Friday the stage was 15.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 18.0 feet Saturday September 02.
* Flood stage is 18.0 feet.
* At 18.0 feet...Low lying land near the river is flooding
&&
LAT...LON 3538 8919 3547 8902 3513 8871 3500 8887
$$
TNC047-157-021629-
/O.EXT.KMEG.FL.W.0047.000000T0000Z-170902T2024Z/
/ARLT1.1.ER.000000T0000Z.170902T0000Z.170902T1424Z.NO/
1130 AM CDT Fri Sep 1 2017
The Flood Warning continues for
the Loosahatchie River at Loosahatchie River Near Arlington 2NE
* until Saturday September 02.
* Maximum forecast stage of 21.0 feet Friday September 01.
* Flood stage is 20.0 feet.
* At 21.0 feet...Brief road is flooding.
&&
LAT...LON 3533 9005 3530 8980 3538 8964 3520 8964
3524 8989 3522 9004
$$278
WGUS84 KMEG 020110
FLSMEG
Flood Statement
National Weather Service Memphis TN
810 PM CDT Fri Sep 1 2017
The Flood Warning continues for the Hatchie River...Loosahatchie
River...S.F. Forked Deer River and Wolf River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued when conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
TNC113-030110-
/O.CON.KMEG.FL.W.0044.000000T0000Z-170904T0600Z/
/JKNT1.1.ER.170903T0600Z.170903T0600Z.170904T0000Z.NO/
810 PM CDT Fri Sep 1 2017
The Flood Warning continues for
the S.F. Forked Deer River at Jackson
* from Sunday September 3 until late Sunday.
* At 7 PM Friday the stage was 33.3 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 34.0 feet Sunday September 3.
* Flood stage is 34.0 feet.
* At 34.0 feet...Businesses along Westover Road are affected by flood
waters.
&&
LAT...LON 3572 8897 3566 8862 3544 8880 3559 8906
$$
TNC069-030109-
/O.EXT.KMEG.FL.W.0050.170903T0600Z-170904T0000Z/
/BVRT1.1.ER.170903T0600Z.170903T0600Z.170903T1800Z.NO/
810 PM CDT Fri Sep 1 2017
The Flood Warning continues for
the Hatchie River near Bolivar
* from Sunday September 3 until late Sunday.
* At 7 PM Friday the stage was 15.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 18.0 feet Sunday September 3.
* Flood stage is 18.0 feet.
* At 18.0 feet...Low lying land near the river is flooding
&&
LAT...LON 3538 8919 3547 8902 3513 8871 3500 8887
$$
TNC047-157-022024-
/O.CON.KMEG.FL.W.0047.000000T0000Z-170902T2024Z/
/ARLT1.1.ER.000000T0000Z.170902T0600Z.170902T1424Z.NO/
810 PM CDT Fri Sep 1 2017
The Flood Warning continues for
the Loosahatchie River at Loosahatchie River Near Arlington 2NE
* until early Saturday September 2.
* at 7 PM the estimated stage was 21.3 feet.
* Flood stage is 20.0 feet.
* At 21.0 feet...Brief road is flooding.
&&
LAT...LON 3533 9005 3530 8980 3538 8964 3520 8964
3524 8989 3522 9004
$$
TNC047-157-030109-
/O.CON.KMEG.FL.W.0051.170903T0000Z-170903T1800Z/
/ROST1.1.ER.170903T0000Z.170903T0000Z.170903T1200Z.NR/
810 PM CDT Fri Sep 1 2017
The Flood Warning continues for
the Wolf River near Wolf River Near Rossville 1N
* from Saturday September 2 until Sunday September 3.
* At 7 PM Friday the stage was 12.1 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 13.0 feet Saturday September 2.
* Flood stage is 13.0 feet.
* At 13.0 feet...Small creeks that flow into the Wolf River will
begin to back up. Flooding will begin near the Wolf River north of
Piperton and north of Collierville.
&&
LAT...LON 3516 8964 3516 8914 3483 8915 3491 8943
3502 8965
$$102
WGUS84 KMEG 021615
FLSMEG
Flood Statement
National Weather Service Memphis TN
1115 AM CDT Sat Sep 2 2017
The Flood Warning continues for the Loosahatchie River...S.F. Forked
Deer River.
For the Loosahatchie River, near Loosahatchie River Near Arlington
2NE,
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued later today or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
TNC113-031615-
/O.CON.KMEG.FL.W.0044.000000T0000Z-170904T0600Z/
/JKNT1.1.ER.170903T0600Z.170903T0600Z.170904T0000Z.NO/
1115 AM CDT Sat Sep 2 2017
The Flood Warning continues for
the S.F. Forked Deer River at Jackson
* from Sunday September 03 until Sunday September 03.
* At 10 AM Saturday the stage was 33.8 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 34.0 feet Sunday September 03.
* Flood stage is 34.0 feet.
* At 34.0 feet...Businesses along Westover Road are affected by flood
waters.
&&
LAT...LON 3572 8897 3566 8862 3544 8880 3559 8906
$$
TNC047-157-030006-
/O.EXT.KMEG.FL.W.0047.000000T0000Z-170903T0006Z/
/ARLT1.1.ER.000000T0000Z.170902T1800Z.170902T1806Z.NO/
1115 AM CDT Sat Sep 2 2017
The Flood Warning continues for
the Loosahatchie River at Loosahatchie River Near Arlington 2NE
* until Saturday September 02.
* Flood stage is 20.0 feet.
* At 21.0 feet...Brief road is flooding.
&&
LAT...LON 3533 9005 3530 8980 3538 8964 3520 8964
3524 8989 3522 9004
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Aug 30, 4:06 PM CDT, 32 minutes earlier.
Area forecast discussion, Aug 30, 4:06 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
406 PM CDT Wed Aug 30 2017
.DISCUSSION...
...Potentially Life Threatening Flash Flood Event Anticipated
Across the Mid South Thursday into Thursday Night...
Tropical Storm Harvey is moving slowly north-northeast across
western Louisiana this afternoon. This system will continue to
move towards and across the Mid South tomorrow through Friday.
This system will likely bring a variety of weather hazards to the
Mid South including potentially life threatening flash floods,
strong winds, and severe weather.
Harvey will likely transition from a tropical system to an
extratropical cyclone as it traverses across the forecast region.
This should occur as the tropical feature begins to interact with
the westerlies further north as strong surface high pressure
builds south across the Great Lakes. As this occurs, the
extratropical cyclone should actually deepen as it crosses our
region. In addition, isallobaric pressure differences should
become enhanced as the surface cyclone deepens. This should allow
for a developing baroclinic zone to strengthen from east Arkansas
and northwest Mississippi northeastward across much of west
Tennessee. This should provide a focus for excessive rainfall with
life threatening flash flooding possible. Rainfall totals along
this axis are likely to range from 4 to 8 inches, with a few
locations exceeding 1 foot. This area includes areas from the
Memphis Metropolitan Area northeastward across Jackson, Tennessee,
to Paris, Tennessee. Conditions will likely become dangerous
across these areas where the greatest rainfall totals occur.
Anticipate widespread flash flooding and local rivers and creeks
quickly rising out of their banks.
In addition, the enhanced isallobaric pressure differences will
result in strong winds developing by early Thursday morning and
persisting through Friday morning. Sustained winds during this
period will likely range from 25 to 35 mph, with frequent gusts in
excess of 45 mph. There may be some gusts in excess of 50 mph as
the extratropical cyclone advances across west Tennessee. This
will likely lead to a few downed trees and power lines along with
scattered power outages.
The next threat associated with Harvey will be the potential for
severe thunderstorms across the eastern half of the region. A
Slight Risk for Severe Thunderstorms now exists from late tonight
through Thursday night across northeast Mississippi into southern
west Tennessee near the Tennessee River. A Marginal Risk for
Severe Thunderstorms exist across the remainder of northwest
Mississippi and west Tennessee. The primary risk will be for fast
moving short-lived tornadoes and localized wind damage.
Rainfall will gradually end from southwest to northeast on Friday
but the damage will be done as the remnants of Harvey lift off to
the northeast. High pressure will build in behind Harvey with a
return to dry and seasonably cool weather into the weekend.
Dry weather will continue into early next week before a strong
northern stream shortwave drops south and pushes a cold front into
the area. Another tropical system near the upper Texas coast may
spread enhanced moisture northward into our region ahead of the
front. Showers and thunderstorms will again be possible with the
frontal passage. Below normal temperatures should continue through
much of the extended forecast period.
JLH
&&
.AVIATION...
18Z TAF Set
Bands of showers associated with Harvey will continue to move
into the Mid-South. IFR conditions are already occurring at KTUP.
Expect heavier bands of showers and thunderstorms to push into the
area during the overnight hours with convection becoming
widespread by 12-14Z over at least over areas along and west of
the Mississippi River. IFR/MVFR conditions will spread over the
entire area overnight by 04-09Z tonight. Winds will also begin to
increase to 12 KTS or greater with higher gusts. Direction will
generally be from the easterly direction.
KRM
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory from 7 AM Thursday to 1 AM CDT Friday for Clay-
Craighead-Crittenden-Cross-Greene-Lawrence-Lee AR-
Mississippi-Phillips-Poinsett-Randolph-St. Francis.
Flash Flood Watch through Friday morning for Crittenden-Lee AR-
Phillips-St. Francis.
Flash Flood Watch from 7 PM CDT this evening through Friday
evening for Mississippi.
MO...Wind Advisory from 7 AM Thursday to 1 AM CDT Friday for Dunklin-
Pemiscot.
Flash Flood Watch from 7 PM CDT this evening through Friday
evening for Pemiscot.
MS...Wind Advisory from 7 AM Thursday to 1 AM CDT Friday for Calhoun-
Coahoma-DeSoto-Lafayette-Marshall-Panola-Quitman-
Tallahatchie-Tate-Tunica-Yalobusha.
Flash Flood Watch through Friday morning for Alcorn-Benton MS-
Coahoma-DeSoto-Lafayette-Marshall-Panola-Quitman-
Tallahatchie-Tate-Tippah-Tunica-Union-Yalobusha.
Wind Advisory from 1 PM Thursday to 7 AM CDT Friday for Alcorn-
Benton MS-Chickasaw-Itawamba-Lee MS-Monroe-Pontotoc-
Prentiss-Tippah-Tishomingo-Union.
TN...Wind Advisory from 7 AM Thursday to 1 AM CDT Friday for Fayette-
Lauderdale-Shelby-Tipton.
Flash Flood Watch through Friday morning for Fayette-Hardeman-
Shelby.
Flash Flood Watch from 7 PM CDT this evening through Friday
evening for Benton TN-Carroll-Chester-Crockett-Decatur-Dyer-
Gibson-Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-
Madison-McNairy-Obion-Tipton-Weakley.
Wind Advisory from 1 PM Thursday to 7 AM CDT Friday for Benton
TN-Carroll-Chester-Crockett-Decatur-Dyer-Gibson-Hardeman-
Hardin-Haywood-Henderson-Henry-Lake-Madison-McNairy-Obion-
Weakley.
&&Hazardous weather outlook, Aug 30, 4:13 PM CDT, 25 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 413 PM CDT Wed Aug 30 2017 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-312315- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 413 PM CDT Wed Aug 30 2017 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Tonight Heavy rainfall associated with Tropical Cyclone Harvey will spread north through the Midsouth tonight. A flash flood watch has been issued for a large portion of the area. A few severe storms are also possible late tonight across portions of north Mississippi with isolated tornadoes and localized damaging winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Tropical Cyclone Harvey will continue to bring a variety of weather hazards to the Mid South from Thursday through Friday. Very heavy rainfall is expected along a corridor from east Arkansas and northwest Mississippi, northeast across much of west Tennessee. A potentially life threatening flash flood event is expected across these locations with rainfall totals likely between 4 and 8 inches, with a few spots receiving greater than 1 foot. Severe weather will also be possible east of the Mississippi River for Thursday and Thursday Night. A Slight Risk for Severe Thunderstorms exists across northeast Mississippi into southern west Tennessee, near the Tennessee River. A Marginal Risk for Severe Thunderstorms exists across the remainder of northwest Mississippi and west Tennessee. The greatest severe weather threat will be fast moving short duration tornadoes, with a secondary threat for localized damaging winds. In addition, strong winds are expected as Tropical Cyclone Harvey moves across the Mid South. Sustained winds between 25 and 35 mph, with frequent gusts up to 45 mph can be expected from Thursday morning through Friday morning. A wind advisory has been issued for the entire forecast area. .SPOTTER INFORMATION STATEMENT... Spotter activation will be likely late tonight through early Friday. Please report any flooding, wind damage, or tornadoes to the National Weather Service office in Memphis, Tennessee. JLH
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 3:45 PM CDT | Wind Advisory | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 47 hr |
| Aug 30, 4:20 PM CDT | River Flood Warning | MEG | Obion, Weakley | 66 hr |
| Aug 30, 4:20 PM CDT | River Flood Warning | MEG | Dyer, Gibson, Obion | 43 hr |
| Aug 30, 4:20 PM CDT | River Flood Warning | MEG | Dyer | 43 hr |
| Aug 30, 4:30 PM CDT | River Flood Warning | MEG | Madison | 5 days |
| Aug 30, 4:30 PM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 43 hr |
| Aug 30, 4:30 PM CDT | River Flood Warning | MEG | Dyer | 4 days |
| Aug 30, 4:38 PM CDT | River Flood Warning | MEG | Shelby | 56 hr |
| Aug 30, 4:38 PM CDT | River Flood Warning | MEG | Fayette, Shelby | 53 hr |
Nearby
River Flood Warnings in Tennessee, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.